×

Semiclassical pseudodifferential operators with double discontinuous symbols and their application to problems of quantum statistical physics. (English) Zbl 1136.35466

Demuth, Michael (ed.) et al., Partial differential equations and spectral theory. Proceedings of the PDE 2000 conference, Clausthal, Germany, July 24–28, 2000. Basel: Birkhäuser (ISBN 3-7643-6219-7/hbk). Oper. Theory, Adv. Appl. 126, 41-51 (2001).
The authors consider semiclassical pseudodifferential operators with double discontinuous symbols. Application to problems of quantum statistical physics are given.
For the entire collection see [Zbl 0970.00021].

MSC:

35S05 Pseudodifferential operators as generalizations of partial differential operators
45P05 Integral operators
82B10 Quantum equilibrium statistical mechanics (general)
PDF BibTeX XML Cite